| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.Lens was explanted and replaced with a different diopter lens and problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Additional Manufacturer Narrative
H3: device evaluation the lens was returned in microcentrifuge vial in liquid with residue/debris on product.Visual inspection found haptic broken.Dimensional and functional inspection found the lens to be within specifications.(b)(4).